Inverse problem for a degenerate/singular parabolic system w…

Emerging


0
Citations
31
Refs
2020
Year
Search Works
Work Details
  • DOI 10.1515/jiip-2018-0034
  • OpenAlex ID W3110497304
  • Type Article
  • Language EN
  • Published 18 Nov 2020
  • Volume 29 (6)
  • Pages 791–821
  • Source Journal of Inverse and Ill-Posed Problem…
  • Publisher De Gruyter
  • Countries 2
  • Institutions 3
  • Added 07 Dec 2020
  • Updated 16 Oct 2026
MENU
0

Inverse problem for a degenerate/singular parabolic system with Neumann boundary conditions

Article 2020 EN

Abstract In this paper, we study an inverse source problem for a degenerate and singular parabolic system where the boundary conditions are of Neumann type. We consider a problem with degenerate diffusion coefficients and singular lower-order terms, both vanishing at an interior point of the space domain. In particular, we address the question of well-posedness of the problem, and then we prove a…

0

Citations

31

References

4

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
4 authors
#AuthorInstitutionsORCID
1 Mohammed Alaoui Université Hassan 1er (MA) —
2 Abdelkarim Hajjaj Corresponding Université Hassan 1er (MA) —
3 Lahcen Maniar Cadi Ayyad University (MA) Institut de Recherche pour le … (FR)
4 Jawad Salhi Université Hassan 1er (MA)

Data: OpenAlex